Fractional incompressible stars


Bayin S. S. , Krisch J. P.

ASTROPHYSICS AND SPACE SCIENCE, vol.359, no.2, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 359 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1007/s10509-015-2499-9
  • Title of Journal : ASTROPHYSICS AND SPACE SCIENCE
  • Keywords: Fractional stars, Compact objects, Incompressible matter, Dense matter, Equation of state, Gravitation, COMPACT STARS

Abstract

In this paper we investigate the fractional versions of the stellar structure equations for non radiating spherical objects. Using incompressible fluids as a comparison, we develop models for constant density Newtonian objects with fractional mass distributions and/or stress conditions. To better understand the fractional effects, we discuss effective values for the density and equation of state. The fractional objects are smaller and less massive than integer models. The fractional parameters are related to a polytropic index for the models considered.